Vol. 104, No. 2, 1983

Recent Issues
Vol. 327: 1
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Separable algebras over a commutative Banach algebra

Ian George Craw and Susan Ross

Vol. 104 (1983), No. 2, 317–336
Abstract

We show that the projective separable algebras over a commutative Banach algebra R with maximal ideal space X are the same as those over C(X). Two consequences of this are the identification of the Brauer group of R with that of C(X), and the identification of the set of covering algebras of R with the finitely fibred covering spaces of X.

Mathematical Subject Classification 2000
Primary: 46J99
Secondary: 46H99, 46M99
Milestones
Received: 29 March 1981
Published: 1 February 1983
Authors
Ian George Craw
Susan Ross